# SDR 05FDEA04270

- Difficulty date: December 13, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED INSPECTION IAW EO# 8-5100-7-5001-1D FOUND DOUBLER LENGTH 12" WIDTH 9" ON TOP INTERNAL BULKHEAD NLG AT STA 560 Z-38 X11.  NO ACTION TAKEN IAW EO NR 8-5100-7-5001 P1 E3 ATTACHMENT "A" NOTE 3 TREATED AND PRIMED AREA IAW SRM 57-21-01 VOL 1.
